# SDR USAASB01224

- Difficulty date: August 7, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N355US
- Make and model: Boeing 737301
- Aircraft serial: 23558
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7110033
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

PIT - FLT 1146 - EN ROUTE FROM PHL TO CMH, AT FL350, THE CABIN ALTITUDE WARNING HORN SOUNDED.  CREW NOTICED CABIN ALTITUDE AT 11,000 FEET.  CREW WAS UNABLE TO CONTROL CABIN ALTITUDE, DESCENDED TO 10,000 FEET PER QUICK REF HANDBOOK PROCEDURES.  FLIGHT DIVERTED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE AC MOTOR HAD FAILED ON THE AFT OUTFLOW VALVE.  REMOVED AND REPLACED AFT OUTFLOW VALVE PER MM 21-31-11.  OPS CHECK NORMAL.  CHECKED FORWARD OUTFLOW VALVE PER MM 21-43-11.  OPS CHECK NORMAL.  (M)
